advertisement
Question
Posted by: frustrated | 2007/03/06

no feeling during orgasim

Im a male of 38, high blood pressure, diabetic and asthmatic, i am also being treated with xatral. I struggle to get an erection and when i do it comes and goes during sex. My gp prescribed viagra and it does not seem to work. I am now experiencing another problem when I orgasm i cannot feel the sensation and during sex there is little or no pleasure. My wife is very upset and feels this is because of her. What would cause this and what can i do to correct the problem. please help desperately in need.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Please look at the website www,sex4life.co.za and also maybe the drug Levitra might be better suited to you than Viagra. Consult your GP again.

Good luck Dr E Mc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement